Washington, 2015

Flash Flood and Debris Flow in Washington, May 29, 2015

May 29, 2015 · NWS OTX · 16 events in 5 counties and zones

A trof of low pressure moved through Eastern Washington and Northern Idaho resulting in numerous thunderstorms.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$14,000
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OTX wrote it up.

A trof of low pressure moved through Eastern Washington and Northern Idaho resulting in numerous thunderstorms.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before the first event at May 29, 2:25 PM PST, 10 minutes earlier.

Area forecast discussion, May 29, 2:25 PM PST, 10 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
325 PM PDT FRI MAY 29 2015

.SYNOPSIS...
Scattered showers and thunderstorms will continue this evening
across the Inland Northwest as a weak shortwave trough moves
through the area.Some of these storms will likely produce locally
heavy rains and hail. Another round of showers and thunderstorms
will likely develop late tonight into Saturday morning. Through
the remainder of the weekend the main threat of thunderstorms will
be confined to a small portion of southeast Washington and north
central Idaho. Meanwhile most locations will see very warm
temperatures with highs in the 80s. Thunderstorm chances will
increase markedly on Monday into Tuesday as a strong upper level
trough moves in from the south. Some of the storms on Monday could
be strong and may produce large hail and strong winds. Unsettled
and cooler weather will persist into the remainder of the work
week with a threat of showers and thunderstorms each day.

&&

.DISCUSSION...

Updated the pops at the bottom of the forecast discussion,
otherwise discussion remains unchanged.

Remainder of this evening through Saturday: For remainder of
today, the focus will be on thunderstorm impacts from the Cascades
to north Idaho Panhandle with emphasis on communities north of Hwy
2. Unlike yesterday, we have increasing midlevel winds and a few
weak shortwaves to help force activity and tilt the updrafts. This
will lead to the potential for a few stronger storms into the
evening hours. Northeastern WA and Nrn Idaho will be the locations
most favored. Isolated storms will also impact the Blue Mtns and
Camas Prairie with steering flow bringing this activity through
the lower ID Panhandle. Heavy rain and hail will be the main
threats but gusty winds to 40-45 mph will also be possible.

Tonight, a second shortwave tracks across the region bringing
another round of elevated convection. Models continue to trend
toward the GFS showing the wave tapping into modest elevated
instability that will be in place across much of Ern WA and Nrn
ID. Previous forecast picked up on this trend and main changes
were to increase pops further for far Ern WA and Nrn ID as
confidence continues to increase. Our lowest confidence revolves
around how many thunderstorms will develop within the clusters of
showers.

Saturday, showers and isolated thunderstorms will slowly track
east out of the Idaho Panhandle in the morning. Look for hot and
dry conditions across the Cascades and much of the Columbia Basin
with a renewed threat for thunderstorms over the Idaho Panhandle
and far NE Mtns of WA. Shear and instability are still promising
for a few stronger storms in the late afternoon and early evening.
As midlevel winds continue to increase, storm motion will increase
which will decrease rainfall amounts but increase the threat for
winds and possibly hail. Temperatures across the deep Basin will
stand a good shot of warming into the lower 90s while the
remaining valleys heat into the 80s. /sb

.Saturday evening through Monday...After the passage of the
shortwave trough on Saturday...most of the moisture and
instability will be shunted south and east of the Inland
Northwest. Meanwhile temperatures will remain unseasonably warm
with precipitable water values remaining quite moist. It looks
like any threat of thunderstorms will be limited to a small
portion of SE Washington and adjacent sections of NC Idaho and
most of this will be a result of diurnal heating. The pattern
begins to transition to a much more active one come Monday as a
deep offshore trough heads into SW Oregon in the morning and then
up the WA/OR border by afternoon. This will induce a negative
orientation to the trough near the Cascades with good upper level
difluent flow over the remainder of the forecast area. This is a
classic severe weather pattern for the region...however it's no
sure bet as of yet with lots of subtle differences between model
runs. Timing needs to be right with good diurnal heating tapping
into the potential instability ahead of the incoming shortwave.
The best instability will likely occur near the low-level thermal
ridge or over the eastern third of Washington and perhaps near the
Cascades. Hopefully as this event nears we will begin to see
better model consistency and can pin down the location for the
best severe threat. fx

Monday night through Friday...the upper level low will take up
residence over the Inland Northwest through at least the midweek
period. Showers will be widespread Monday night into Tuesday as
the low pressure center is directly over the forecast area.
Scattered thunderstorms will be possible during peak daytime
heating each day, with the higher elevations more favorable for
development. Shower coverage will diminish as the low drifts off
to the southeast toward the end of the work week. Cool
temperatures on Tuesday will start to trend a bit warmer as shower
coverage lessens. /Kelch

&&

.AVIATION...18Z TAFS: We anticipate an active thunderstorm day
across the northern mountains...with emphasis north of Hwy 2.  There
is a small chance that outflow from these storms initiate storms
vcnty of the terminals from Wenatchee to Coeur D Alene but confidence
is low.  As these storms depart/dissipate around sunset...focus will
turn toward a secondary weak disturbance traversing the region btwn
6-15Z.  There is some uncertainty on coverage but model trends is to
develop widely scattered elevated showers and thunderstorms east of a
line from Moses Lake to Republic.  /sb

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        60  84  57  83  59  77 /  40  30  10  10  10  60
Coeur d'Alene  58  83  55  82  57  77 /  50  50  10  10  10  60
Pullman        59  82  55  82  56  75 /  40  30  10  10  20  60
Lewiston       63  88  62  89  63  82 /  40  30  20  20  20  70
Colville       56  86  53  86  56  80 /  60  30  20  10  10  60
Sandpoint      54  83  52  80  54  76 /  50  50  20  10  10  70
Kellogg        56  81  53  80  55  74 /  40  50  20  20  20  70
Moses Lake     61  92  57  88  62  83 /  30  10   0   0  10  50
Wenatchee      61  92  60  86  63  80 /  50  10   0   0  10  60
Omak           57  90  52  85  56  81 /  50  20  10   0  10  70

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...Flash Flood Watch until 8 PM PDT this evening for East Slopes
     Northern Cascades.

&&
Hazardous weather outlook, May 29, 5:21 AM PST, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KOTX
621 AM PDT FRI MAY 29 2015

IDZ002>004-026-027-WAZ031>036-044-301330-
COEUR D'ALENE AREA-IDAHO PALOUSE-CENTRAL PANHANDLE MOUNTAINS-
LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES-
WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN-
SPOKANE AREA-WATERVILLE PLATEAU-
621 AM PDT FRI MAY 29 2015

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho...Central Washington...East Central
Washington...Northeast Washington and Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A low pressure system will move in over the region early next week.
This weather system will result in afternoon and evening
thunderstorms across much of the region. The main threat from these
storms will be heavy rain...although lightning with small hail and
gusty winds are additional concerns. This may result in localized
flooding of low lying and urbanized areas. Heavy rain from
thunderstorms will also increase the risk of flash flooding or
debris flows, especially for areas located in steep terrain.

IDZ001-WAZ037-038-301330-
NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
621 AM PDT FRI MAY 29 2015

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Washington and Northeast Washington.

.DAY ONE...TODAY AND TONIGHT

There is a small potential for a few stronger thunderstorms to
develop this afternoon and mainly for communities closer to the
Canadian border. Thunderstorms will be capable of producing
heavy downpours, small hail and gusty winds up to 30-40 mph.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A low pressure system will move in over the region early next
week. This weather system will result in afternoon and evening
thunderstorms across much of the region. The main threat from
these storms will be heavy rain...although lightning with small
hail and gusty winds are additional concerns. This may result in
localized flooding of low lying and urbanized areas. Heavy rain
from thunderstorms will also increase the risk of flash flooding
or debris flows, especially for areas located in steep terrain.

WAZ041>043-301330-
WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-
621 AM PDT FRI MAY 29 2015

This Hazardous Weather Outlook is for portions of North Central
Washington.

.DAY ONE...TODAY AND TONIGHT

Slow moving thunderstorms will develop over the east slopes of
the northern Cascades this afternoon. Thunderstorms will be
capable of producing torrential downpours with high rain rates.
Main concern will be for the potential of flash flooding or debris
flows in and around recent burn scars. Additional threats will
include small hail and wind gusts up to 30-40 mph.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A low pressure system will move in over the region early next week.
This weather system will result in afternoon and evening
thunderstorms across much of the region. The main threat from these
storms will be heavy rain...although lightning with small hail and
gusty winds are additional concerns. This may result in localized
flooding of low lying and urbanized areas. Heavy rain from
thunderstorms will also increase the risk of flash flooding or
debris flows, especially for areas located in steep terrain.

In the hours before

Special weather statement, May 29, 1:00 PM PST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
200 PM PDT FRI MAY 29 2015

WAZ042-292145-
EAST SLOPES NORTHERN CASCADES WA-
200 PM PDT FRI MAY 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OKANOGAN COUNTY
UNTIL 245 PM PDT...

AT 159 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTH OF WINTHROP...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL...TORRENTIAL DOWNPOURS...AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SALMON MEADOWS CAMPGROUND...ALDER CAMPGROUND AND MEMORIAL CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4852 12019 4857 12025 4880 11988 4863 11969
TIME...MOT...LOC 2059Z 242DEG 26KT 4858 12013

SB
Special weather statement, May 29, 1:20 PM PST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
220 PM PDT FRI MAY 29 2015

WAZ038-042-043-292145-
OKANOGAN VALLEY WA-EAST SLOPES NORTHERN CASCADES WA-
OKANOGAN HIGHLANDS WA-
220 PM PDT FRI MAY 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OKANOGAN COUNTY
UNTIL 245 PM PDT...

AT 219 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NIGHTHAWK OR
7 MILES WEST OF OROVILLE......MOVING NORTHEAST AT 20 MPH.

DIME TO NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OROVILLE AND NIGHTHAWK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4900 11914 4887 11964 4888 11968 4895 11973
      4900 11965
TIME...MOT...LOC 2119Z 240DEG 17KT 4898 11960

SB
Local storm report, May 29, 1:58 PM PST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
258 PM PDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             3 W CHELAN              47.84N 120.09W
05/29/2015  E0.75 INCH       CHELAN             WA   TRAINED SPOTTER

            PEA TO DIME HAIL JUST SOUTH OF MANSON ON LAKE CHELAN

&&

GKOCH
Local storm report, May 29, 2:03 PM PST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
303 PM PDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             9 NW CHELAN             47.94N 120.17W
05/29/2015  E0.75 INCH       CHELAN             WA   TRAINED SPOTTER

            LAKE CHELAN ACROSS THE LAKE FROM MANSON

&&

GKOCH
Local storm report, May 29, 2:14 PM PST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
314 PM PDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     HAIL             3 W CHELAN              47.84N 120.09W
05/29/2015  E1.00 INCH       CHELAN             WA   TRAINED SPOTTER

            HAIL INCREASED FROM DIMES TO QUARTERS. DENTING CARS IN
            MANSON AREA.

&&

GKOCH
Special weather statement, May 29, 2:17 PM PST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
317 PM PDT FRI MAY 29 2015

WAZ037-038-292300-
NORTHEAST MOUNTAINS WA-OKANOGAN HIGHLANDS WA-
317 PM PDT FRI MAY 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FERRY AND NORTH
CENTRAL STEVENS COUNTIES UNTIL 400 PM PDT...

AT 316 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTHEAST OF SHERMAN PASS...TRACKING NORTHEAST AT 20 MPH
TOWARD BOYDS...MARCUS...EVANS...AND SINGER BAY.

NICKEL SIZE HAIL...TORRENTIAL RAINS...AND WINDS IN EXCESS OF 30 MPH WILL
BE POSSIBLE WITH THIS STORM.  THIS STORM MAY INTENSIFY.

LOCATIONS IMPACTED INCLUDE...
MARCUS...DAVIS LAKE...BOYDS...EVANS AND MARBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4859 11839 4869 11844 4893 11789 4865 11774
TIME...MOT...LOC 2216Z 247DEG 17KT 4869 11824

SB

The radar

The Spokane radar (KOTX), 207 km away, was scanning. The volume nearest the first event began at 22:34 UTC.

Open the radar archive at this moment

Event by event

6 hail, 5 thunderstorm wind, 3 heavy rain, 1 flash flood, 1 debris flow. Local standard time, as filed.

Flash Flood, Okanogan

When
May 29, 2:35 PM PST to 3:35 PM PST
Where
Okanogan County, 0.79 mi WSW of Nighthawk to 0.88 mi WSW of Nighthawk
Cause
Heavy Rain
Reported by
Public
Coordinates
48.966, -119.647

Public report of water over Loomis-Oroville road. There were also reports of mud and debris covering the road in locations as well as possible washouts.

Heavy Rain, Okanogan

When
May 29, 2:40 PM PST to 3:20 PM PST
Where
Okanogan County, 7 mi NW of Omak
Reported by
Trained Spotter
Coordinates
48.492, -119.628

A weather spotter reported heavy rain from a thunderstorm washed out a ditch and caused water to run over a driveway seven miles northwest of Omak, WA.

Hail, Chelan

When
May 29, 2:55 PM PST to 3:05 PM PST
Where
Chelan County, 3 mi W of Chelan
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
47.830, -120.085

A trained spotter reported 0.75 inch hail just south of Manson on Lake Chelan, WA.

Hail, Chelan

When
May 29, 3:00 PM PST to 3:05 PM PST
Where
Chelan County, 9 mi N of Chelan
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
47.960, -120.020

A trained spotter reported 0.75 inch hail near across Lake Chelan not too far from Manson, WA.

Hail, Chelan

When
May 29, 3:07 PM PST to 3:17 PM PST
Where
Chelan County, 3 mi W of Chelan
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
47.830, -120.085

A trained weather spotter reported 1.0 inch hail denting cars in the Manson, Washington area which is approximately 3 miles west of Chelan, WA.

Debris Flow, Chelan

When
May 29, 3:30 PM PST to 3:45 PM PST
Where
Chelan County, 0.91 mi N of Chelan Falls to 0.88 mi NNW of Chelan Falls
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
47.813, -119.983

A trained spotter relayed police reports on a scanner of several small rock and mud slides on highway 150 between Manson, Washington and Chelan, Washington.

Hail, Chelan

When
May 29, 3:30 PM PST to 3:35 PM PST
Where
Chelan County, 22 mi NW of Entiat
Measured
1.25 in hail
Reported by
Unknown
Coordinates
47.895, -120.555

Report of 1.25 inch hail 22 miles northwest of Entiat, WA.

Heavy Rain, Chelan

When
May 29, 3:30 PM PST to 4:30 PM PST
Where
Chelan County, 5 mi NW of Chelan
Reported by
Unknown
Coordinates
47.881, -120.096

Heavy rain from thunderstorms washed debris out onto Wapato Lake Road near Mills Bay Casino near Chelan, WA.

Hail, Okanogan

When
May 29, 4:18 PM PST to 4:23 PM PST
Where
Okanogan County, 8 mi NW of Okanogan
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
48.452, -119.703

A trained spotter reported 0.75 inch hail eight miles northwest of Okanogan, WA.

Heavy Rain, Douglas

When
May 29, 4:20 PM PST to 5:30 PM PST
Where
Douglas County, 0.89 mi SSW of Bridgeport
Property damage
$5,000
Reported by
Public
Coordinates
48.008, -119.678

A member of the public reported one inch of rain that fell quickly from a thunderstorm and caused some flooding of Bridgeport Middle School in Bridgeport, WA. Damage and debris left on roads in the vicinity of the school are what caused most of the damage costs.

Hail, Stevens

When
May 29, 6:53 PM PST to 6:58 PM PST
Where
Stevens County, Arden
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
48.470, -117.880

An emergency manager reported numerous cars damaged when large hail and gusty thunderstorm wind occurred in Arden, Washington.

Thunderstorm Wind, Spokane

When
May 29, 7:50 PM PST to 8:20 PM PST
Where
Spokane County, 1.33 mi WNW of Lyons
Measured
46 kt (53 mph) measured gust
Reported by
NWS Employee
Coordinates
47.684, -117.608

NWS Employee measured a 53 mph wind gusts at the NWS office near Airway Heights, WA.

Thunderstorm Wind, Stevens

When
May 29, 8:00 PM PST to 8:20 PM PST
Where
Stevens County, 1 mi NE of Tumtum
Measured
46 kt (53 mph) estimated gust
Property damage
$8,000
Reported by
Public
Coordinates
47.910, -117.665

Public report of multiple trees down. The downed trees destroyed two parked cars in driveway of home. Tree also clipped and damage eave of roof. The time of damage was estimated based on radar.

Thunderstorm Wind, Spokane

When
May 29, 8:18 PM PST to 8:30 PM PST
Where
Spokane County, Spokane
Measured
43 kt (49 mph) estimated gust
Property damage
$10
Reported by
Trained Spotter
Coordinates
47.670, -117.420

A weather spotter reported that a tree branch fell on a power line at 9 mile road and Francis. Branch size unknown.

Thunderstorm Wind, Spokane

When
May 29, 8:35 PM PST to 8:40 PM PST
Where
Spokane County, Spokane
Measured
43 kt (49 mph) estimated gust
Property damage
$500
Reported by
Utility Company
Coordinates
47.670, -117.420

Avista power reported 1000 people without power associated with thunderstorm wind damage in Spokane, Washington.

Thunderstorm Wind, Spokane

When
May 29, 9:00 PM PST to 9:05 PM PST
Where
Spokane County, Spokane
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Utility Company
Coordinates
47.670, -117.420

Inland Power reported 400 homes without power associated with power-line damage from thunderstorms in Spokane, Washington.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Debris Flow
A fast-moving slurry of mud, rock and debris, usually on a slope soaked by heavy rain or stripped by a fire.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Washington in 2015Every state in 2015This day in weather historyWarnings in Washington, May 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 569226, 569253, 569227, 569232, 569203, 569206, 569238, 569241, 569243, 569250, 569222, 569256, 569262, 569258, 569217, 569218.